Access count of this item: 68

Files in This Item:
File Description SizeFormat 
0236-11.pdf438.13 kBAdobe PDFView/Open
Title: Proving Correctness of Algol-Like Programs in a Formal System (アルゴリズムにおける証明論)
Authors: ONO, HIROAKIRA
Author's alias: 小野, 寛晰
Issue Date: May-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 236
Start page: 124
End page: 130
URI: http://hdl.handle.net/2433/105502
Appears in Collections:Proof Theory in Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.